# SDR 2007UALA00213

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,753 hours, 10,112 cycles
- Engine: Pwa PW4060
- Engine time: 66,216 hours, 8,739 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO FL 350 QTY DECREASED TO 0 CURRENTLY LEVEL AT FL350 SHOWING 0 OIL QTY L ENG.
